# SDR UIEA200600300

- Difficulty date: December 1, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 79,344 hours, 131,169 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 465923104
- Part serial: 60P4767
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AIR TURN BACK, ON CLIMB NR 4 LEFT LEADING EDGE FLAP GROUP WOULD NOT RETRACT PNEUMATICALLY.  THE GROUP WAS ALREADY ON DEFERRAL FOR BEING INOP ELECTRICALLY.  CREW DUMPED 69000 KILOS OF FUEL.  UPON RETURN MAINTENANCE REMOVED AND REPLACED NR 4 PDU, ALL OPS AND LEAK CHECKED OKAY.
